Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Convergence of $ i\sp{i\sp{}i\cdots }$

Author: A. J. Macintyre
Journal: Proc. Amer. Math. Soc. 17 (1966), 67
MSC: Primary 30.30
MathSciNet review: 0188417
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. Denjoy, Sur l'itération des fonctions analytiques, C. R. Acad. Sci. Paris 182 (1926), 255-257.
  • [2] D. L. Shell, Convergence of infinite exponentials, Ph.D. thesis, Cincinnati, Ohio, 1959.
  • [3] J. Wolff, Sur l'itération des fonctions holomorphes dans une région, et dont les valeurs appartiennent à cette région, C. R. Acad. Sci. Paris 182 (1926), 42-43.
  • [4] J. Wolff, Über die Iteration derjenigen in einem Gebiete regulären Funktionen, deren Werte dem Gebiete angehören, Math. Z. 26 (1927), no. 1, 125–127 (German). MR 1544846,

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.30

Retrieve articles in all journals with MSC: 30.30

Additional Information

PII: S 0002-9939(1966)0188417-4
Article copyright: © Copyright 1966 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia